# SDR HNAA2016081500247

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 49,120 hours, 56,453 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR IN AIRCRAFT WITH APU AND ENGINE BLEEDS ON-LINE.   INSPECTED FOR DEFECTS, NONE NOTED AT THIS TIME. GROUND RAN ENGINES AND APU. NO ODOR DETECTED. SYSTEM OPS NORMAL. OK FOR SERVICE.
